Advertisement

Reactions Weekly

, Volume 1709, Issue 1, pp 165–165 | Cite as

Multiple drugs

Hepatitis B reactivation, hepatic fibrosis and hepatocellular carcinoma: 3 case reports
Case report
  • 80 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A study described three patients [two male and one female patient; exact ages at reaction onsets not stated], of whom one male patient developed hepatic fibrosis and hepatocellular carcinoma following treatment with prednisone, azathioprine and mycophenolate mofetil. The female patient developed hepatic fibrosis and hepatitis B (HBV) reactivation following treatment with everolimus, mycophenolic acid or sofosbuvir, and the remaining male patient developed hepatic fibrosis and HBV reactivation following treatment with prednisone, mycophenolate mofetil, tacrolimus, sofosbuvir or ledipasvir [routes not stated; not all dosages, duration of treatments to reaction onsets and outcomes stated].

Case 1: A male patient, who born in 1956, had kidney transplantation in 1975. He was on...

Reference

  1. Pol S, et al. Direct-acting antivirals and hepatitis B virus (HBV) reactivation in co-infected HBV/HCV kidney-transplant recipients. Transplant Infectious Disease 20: e12864, No. 3, Jun 2018. Available from: URL: http://doi.org/10.1111/tid.12864 - FranceCrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations